MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERIKA 02.07.1204L TIBIAL TRAY FIX CEMENTED S.4L; KNEE TIBIAL TRAY FIX CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERIKA 02.07.1204L TIBIAL TRAY FIX CEMENTED S.4L; KNEE TIBIAL TRAY FIX CEMENTED
Catalog Number 02.07.1204L
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2237762: (b)(4) items manufactured and released on 06-dec-2022.Expiration date: 2027-11-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other devices involved: gmk-spherika 02.12.0411fl gmk-sphere tibial insert - flex s4l - 11 mm (k140826) lot 2112458: (b)(4)items manufactured and released on 14-oct-2021.Expiration date: 2026-09-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Gmk-spherika 02.12.Ka05l gmk spherika femoral component s5l cemented (k211004) lot 2112573: (b)(4) items manufactured and released on 3-nov-2021.Expiration date: 2026-10-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 8 months from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all medacta hardware and re-implanted permanent components.The surgery was completed successfully.

Brand Name
GMK-SPHERIKA 02.07.1204L TIBIAL TRAY FIX CEMENTED S.4L
Common Device Name
KNEE TIBIAL TRAY FIX CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18111193
Report Number3005180920-2023-00862
Device Sequence Number20806078
Product Code JWH
UDI-Device Identifier07630030819902
UDI-Public07630030819902
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.07.1204L
Device Lot Number2237762
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale